# SDR CA011217023

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AIRCRAFT PARKED AT THE GATE, WINDSHIELD CRACKED APPEARED ON CAPTAIN SIDE. AIRCRAFT FERRIED FROM EDINBURGH TO EXETER FOR REPLACEMENT.
